# SDR UIEA2018111102568

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,672 hours, 20,132 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MSG. RESET LOOP 2 FIRE DETECTION CIRCUIT. COMPLETED FIRE DETECTION TEST IAW AMM 26-11-00.
